# SDR SIMA20063302

- Difficulty date: August 18, 2006
- Submitted: August 31, 2006
- Operation: Air carrier
- Aircraft: N834AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145631
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CMH - FLT 3900 - ELECTRICAL EMERGENCY ABNORMAL MESSAGE ON EICAS AND EMERGENCY LIGHTS NOT ARMED.  EMERGENCY LIGHT REMAINED ON AND BATTERY WAS DISCHARGING.  AIRCRAFT RETURNED TO CMH.  INSPECTED EMERGENCY LIGHTS, FOUND NO FURTHER DAMAGE, OPERATIONAL CHECK OF EMERGENCY LIGHT SYSTEM IAW EMB 140, AMM 33-50-00.  OPS CHECK GOOD.  RETURNED AIRCRAFT TO SERVICE.  (M)
